Alert archive / Indiana / River Flood Advisories in 2007
River Flood Advisory 13, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood advisory at Dec 12, 2007, 12:23 AM EST for Knox County, Sullivan County, Indiana; Crawford County, Lawrence County, Illinois. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Dec 12, 2007, 12:23 AM EST (05:23 UTC)
- Expired
- Dec 12, 2007, 10:39 AM EST
- In force
- 10 hr
- Issued by
- NWS Indianapolis, IN
Counties Crawford County, IL, Lawrence County, IL, Knox County, IN, Sullivan County, IN
The radar
The Evansville,IN radar (KVWX), 70 km from the middle of the area, began a volume at 05:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS83 KIND 120523 FLSIND FLOOD ADVISORY NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1223 AM EST WED DEC 12 2007 ...THE NATIONAL WEATHER SERVICE AT INDIANAPOLIS HAS ISSUED A FLOOD ADVISORY FOR PORTIONS OF THE FOLLOWING RIVERS IN CENTRAL AND SOUTHERN INDIANA... WABASH RIVER... .DUE TO RECENT HEAVY RAINS AND WITH MORE PRECIPITATION ON THE WAY PORTIONS OF THE WABASH RIVER ARE FORECAST TO GO NEAR FLOOD STAGE. AT THIS TIME THE WABASH RIVER IS NOT FORECAST TO GO ABOVE FLOOD STAGE HOWEVER INDIVIDUALS NEAR THE WABASH RIVER SHOULD BE AWARE OF RISING WATER. SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. INC045-121-157-165-171-121723- /O.NEW.KIND.FL.Y.0009.071212T0523Z-000000T0000Z/ /LAFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1223 AM EST WED DEC 12 2007 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD ADVISORY FOR THE WABASH RIVER AT LAFAYETTE. * UNTIL FURTHER NOTICE. * AT 09PM TUESDAY THE STAGE WAS 8.8 FEET. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 10.7 FEET EARLY THURSDAY MORNING. * AT 11.0 FEET...FLOODING OF LOW AGRICULTURAL LAND BEGINS IN WESTERN PART OF TIPPECANOE COUNTY. $$ INC045-121-165-171-121723- /O.NEW.KIND.FL.Y.0010.071212T0523Z-000000T0000Z/ /CVGI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1223 AM EST WED DEC 12 2007 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD ADVISORY FOR THE WABASH RIVER AT COVINGTON. * UNTIL FURTHER NOTICE. * AT 10PM TUESDAY THE STAGE WAS 11.7 FEET. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 15.0 FEET THURSDAY EVENING. * AT 16.0 FEET...LOW AGRICULTURAL LANDS BEGIN TO FLOOD. BACKYARD FLOODING OF COTTAGES ON RIGHT BANK STARTS A SHORT DISTANCE UPSTREAM OF GAGE. CRITICAL STAGE OF YOUNG-NEAL LEVEE IS REACHED. $$ INC121-165-167-121723- /O.NEW.KIND.FL.Y.0011.071212T0523Z-000000T0000Z/ /MTZI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1223 AM EST WED DEC 12 2007 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD ADVISORY FOR THE WABASH RIVER AT MONTEZUMA. * UNTIL FURTHER NOTICE. * AT 08PM TUESDAY THE STAGE WAS 9.4 FEET. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 13.8 FEET THURSDAY EVENING. * AT 14.0 FEET...SEVERAL HUNDRED ACRES OF BOTTOMLANDS ALONG THE RIGHT BANK FROM THE MOUTH OF SUGAR CREEK TO NORTHERN EDGE OF MONTEZUMA BEGIN TO FLOOD. $$ ILC023-033-INC153-167-121723- /O.NEW.KIND.FL.Y.0012.071212T0523Z-000000T0000Z/ /HUFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1223 AM EST WED DEC 12 2007 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD ADVISORY FOR THE WABASH RIVER AT TERRE HAUTE. * UNTIL FURTHER NOTICE. * AT 09PM TUESDAY THE STAGE WAS 7.2 FEET. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 12.6 FEET EARLY FRIDAY MORNING. * AT 12.0 FEET...RIVER IS BANKFULL TO SLIGHTLY OVERFLOWING. FLOODING OF A FEW LOW LYING FIELDS IS IN PROGRESS. $$ ILC033-101-INC083-153-121723- /O.NEW.KIND.FL.Y.0013.071212T0523Z-000000T0000Z/ /HUTI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1223 AM EST WED DEC 12 2007 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD ADVISORY FOR THE WABASH RIVER AT HUTSONVILLE. * UNTIL FURTHER NOTICE. * AT 08AM TUESDAY THE STAGE WAS 9.5 FEET. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 15.6 FEET FRIDAY EARLY AFTERNOON. * AT 16.0 FEET...OLD DARWIN ROAD AND A FEW LOW RURAL ROADS BETWEEN YORK AND HUTSONVILLE, ILLINOIS BEGIN TO FLOOD. AGRICULTURAL FLOODING BEGINS ALONG PORTIONS OF THE RIVER. $$ ILC033-101-INC083-153-121723- /O.NEW.KIND.FL.Y.0014.071212T0523Z-000000T0000Z/ /RVTI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1223 AM EST WED DEC 12 2007 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD ADVISORY FOR THE WABASH RIVER AT RIVERTON. * UNTIL FURTHER NOTICE. * AT 09PM TUESDAY THE STAGE WAS 8.3 FEET. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 13.7 FEET FRIDAY EVENING. * AT 14.0 FEET...LOWEST AGRICULTURAL LANDS BEGIN TO FLOOD. MAKESHIFT LEVEES OFFER SOME PROTECTION. LOWEST RURAL ROADS FLOOD. $$
1 follow-up statement
000 WGUS83 KIND 121539 FLSIND FLOOD ADVISORY NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1039 AM EST WED DEC 12 2007 ...THE FLOOD ADVISORY FOR THE FOLLOWING RIVER IN WESTERN INDIANA AND EASTERN ILLINOIS HAS BEEN UPGRADED TO A FLOOD WARNING... WABASH RIVER... .THE FLOOD ADVISORY FOR THE WABASH RIVER IN WESTERN INDIANA AND EASTERN ILLINOIS HAS BEEN CANCELLED AND REPLACED WITH A FLOOD WARNING. SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. INC045-121-165-171-121609- /O.CAN.KIND.FL.Y.0010.000000T0000Z-000000T0000Z/ /CVGI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1039 AM EST WED DEC 12 2007 THE FLOOD ADVISORY IS CANCELLED FOR THE WABASH RIVER AT COVINGTON. * AT 10AM WEDNESDAY THE STAGE WAS 14.9 FEET. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 21.3 FEET SATURDAY EARLY AFTERNOON. * AT 21.0 FEET...EXTENSIVE FLOODING OF LOWLANDS IS IN PROGRESS. HIGHER BOTTOMLANDS FLOOD. $$ INC121-165-167-121609- /O.CAN.KIND.FL.Y.0011.000000T0000Z-000000T0000Z/ /MTZI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1039 AM EST WED DEC 12 2007 THE FLOOD ADVISORY IS CANCELLED FOR THE WABASH RIVER AT MONTEZUMA. * AT 08AM WEDNESDAY THE STAGE WAS 11.8 FEET. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 19.7 FEET SUNDAY MORNING. * AT 20.0 FEET...PARK IN SOUTHERN MONTEZUMA BEGINS TO FLOOD. HIGHER BOTTOMLANDS BEGIN TO FLOOD. WATER BACKS UP MOST LOCAL TRIBUTARIES. RIVER WATER IS AT THE TOP OF SOME PRIVATE LEVEES. LOWEST COUNTY ROADS BEGIN TO FLOOD. PARK COUNTY ROAD 75 WEST BEGINS TO FLOOD. $$ ILC023-033-INC153-167-121609- /O.CAN.KIND.FL.Y.0012.000000T0000Z-000000T0000Z/ /HUFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1039 AM EST WED DEC 12 2007 THE FLOOD ADVISORY IS CANCELLED FOR THE WABASH RIVER AT TERRE HAUTE. * AT 09AM WEDNESDAY THE STAGE WAS 8.6 FEET. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 17.3 FEET MONDAY MORNING. * AT 18.0 FEET...RESIDENTIAL PROPERTY OF ABOUT 50 RIVER CABINS BEGIN TO FLOOD. NORTH LAKE AND IZAAK WALTON AREAS NEAR WEST TERRE HAUTE BEGIN TO FLOOD. FLOODING CLOSES MORE COUNTY ROADS. LOWLAND AGRICULTURAL FLOODING IS IN PROGRESS. $$ ILC033-101-INC083-153-121609- /O.CAN.KIND.FL.Y.0013.000000T0000Z-000000T0000Z/ /HUTI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1039 AM EST WED DEC 12 2007 THE FLOOD ADVISORY IS CANCELLED FOR THE WABASH RIVER AT HUTSONVILLE. * AT 08AM WEDNESDAY THE STAGE WAS 10.4 FEET. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 19.1 FEET WEDNESDAY EVENING. * AT 20.0 FEET...LEAVERTON PARK IN PALESTINE AND PARK IN HUTSONVILLE BEGINS TO FLOOD. AGRICULTURAL FLOODING SPREADS TO HIGHER LAND. SEEP WATER IS NOTICEABLE BEHIND LEVEES. SOME ELEVATED RIVER COTTAGES ARE SURROUNDED BY WATER. SEVERAL COUNTY OR TOWNSHIP ROADS EAST OF LINCOLN HERITAGE TRAIL BETWEEN PALESTINE AND HUTSONVILLE IN CRAWFORD COUNTY ILLINOIS ARE IMPASSABLE. $$ ILC033-101-INC083-153-121609- /O.CAN.KIND.FL.Y.0014.000000T0000Z-000000T0000Z/ /RVTI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1039 AM EST WED DEC 12 2007 THE FLOOD ADVISORY IS CANCELLED FOR THE WABASH RIVER AT RIVERTON. * AT 09AM WEDNESDAY THE STAGE WAS 8.7 FEET. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 17.4 FEET EARLY THURSDAY MORNING. * AT 18.0 FEET...EXTENSIVE LOWLAND FLOODING IS IN PROGRESS. HIGH WATER SURROUNDS MANY RIVER CABINS. ACCESS TO MOST RIVER CABINS IS BY BOAT ONLY. LEVEES BEGIN TO PROTECT FARMLAND. EXTENSIVE FLOODING OF LEAVERTON PARK OCCURS IN PALESTINE, ILLINOIS. $$
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood advisory went out at Dec 11, 10:33 PM EST, 1 hour 50 minutes earlier.
Area forecast discussion, Dec 11, 10:33 PM EST, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1033 PM EST TUE DEC 11 2007 .UPDATE... TWEAKED TEMPERATURES DUE TO TIGHT TEMPERATURE GRADIENT STILL ACROSS THE FA. ALSO...TEMPS RUNNING A BIT COOLER THAN EXPECTED ACROSS PARTS OF THE NWRN FA AS COOLER AIR ARRIVED QUICKLY. LOOKS LIKE LAF AREA MAY STILL HIT FREEZING BY LATE TONIGHT...SO CURRENT FORECAST OF CHANCE OF MIXED PRECIP LATE LOOKS GOOD. MOST OF PRECIP SHOULD BE SE OF THERE BY THE TIME THE TEMP REACHES 32...SO NOT EXPECTING ANY MAJOR PROBLEMS. OTHERWISE RAIN LOOKS TO CONTINUE ACROSS FA DURING THE NIGHT WITH GOOD FRONTOGENTICAL FORCING CONTINUING. && .AVIATION... DISCUSSION FOR 00Z TAFS. COLD FRONT HAS PASSED LAF AND HUF AND WILL CROSS IND AND BMG BEFORE 03Z. WIND SHIFT EXPECTED AT IND AROUND 00-01Z FROM SOUTHWEST TO NORTHWEST. CIGS SHOULD REMAIN IN THE IFR CATEGORY AND OCCASIONALLY EVEN LIFR. RAIN WILL MOVE BACK INTO THE AREA AND SO LOW VSBY AND CIGS WILL CONTINUE ALL NIGHT. A GRADUAL IMPROVEMENT AFTER 15Z WITH A RETURN TO MVFR AT THAT TIME. && .PREV DISCUSSION... /ISSUED 335 PM EST TUE DEC 11 2007/ SHORT TERM.../TNGT AND WEDNESDAY/ MAIN CHALLENGE TO THE SHORT TERM WL BE THE FOG EARLY ON AND THEN THE RN TNGT. NATIONAL RADAR LOOP WAS SHOWING A MOSTLY SOLID AREA OF PRECIP ALL THE WAY FM NCNTRL TX NE THROUGH OK...WRN MO AND INTO THE GT LKS COINCIDENT WITH MOISTURE PLUME SEEN IN THE H20 VAPOR IMAGERY. AREA WAS ALSO OCCURING NEAR AND APRCHG CD FNT AND AHEAD OF THE SW UPR LOW THAT WAS FINALLY STARTING TO GET KICKED OUT. IMPULSES EJECTING NE OF THE UPR LOW WERE HARD TO PICK OUT ON THE MODEL DATA. BASED ON RADAR TRENDS AND THE GFS...BULK OF THE RN WL DROP SE ACRS THE FA AFT 00Z AND EXIT THE SRN CWA BY NOON WED. EXPECT TEMPS TO STAY JUST ABV FRZG IN THE NW TO KEEP PRECIP TYPE ALL RN. MODEL TIME SECS FAVOR KEEPING LOW CLOUDS AROUND WHICH SHOULD LIMIT AFTERNOON TEMPS TOMORROW TO NO WARMER THAN THE GFS. WITH WINDS PICKING UP AND HEAVIER RN COMING IN TNGT...DONT THINK WELL NEED ISSUE A NEW FOG ADVISORY AT THIS TIME. LONG TERM.../WED NT THRU TUE/ MODELS IN GOOD AGREEMENT SO WL USE A BLEND. FOR TEMPS A BLEND GUIDANCE BLEND WORKED WELL UNLESS OTHERWISE NOTED. FORECAST FOCUS IS ON POPS/PRECIP TYPE WED NT AND THU. WED NT...UPR TROF MVS UPSTREAM OF THE FA ON WED NT. FORCING IS DECENT AS SFC LOW IS OVR KY AND UPR TROF HAS GOOD PVA WITH IT. BROUGHT IN LIKELY POPS SW TAPERING OFF TO CHC IN THE NE THRU 6Z...THEN LIKELY EVERYWHERE 6-12Z. BEST FORCING/MOISTURE APPEARS TO BE IN SRN FA. LOOKING AT SNDINGS DOES NOT SHOW A LOT OF POTENTIAL FOR ICE...BUT DO SEE SNOW IN THE NW. SE SHUD STAY ALL RAIN WITH A MIX IN THE CENTRAL. LOWS IN THE UPR 20S TO MID 30S. THU...LIKELY POPS CONTINUE IN THE E FOR THE MORNING HOURS...AGAIN WITH RAIN S AND SNOW N WITH A MIX IN BETWEEN. TOTAL SNOWFALL AMOUNTS IN THE N LOOK TO BE AROUND 2 INCHES FOR STORM TOTAL WITH LESS S. MODELS SHOW SYSTEM MVING OUT QUICKLY AND HAVE GONE WITH DRY FCST AFTER 18Z. HIGHS IN THE MID 30S TO LOW 40S. THU NT...DRY POPS AS HIGH PRES BLDS IN. MINS WL BE COLDER AS CLD CVR HAS DECREASED. WENT WITH A BLEND IN THE MID 20S. FOR THE EXTENDED...STUCK NR HPC GUIDANCE. ANOTHER SYSTEM APPROACHES FRI NT. LOOKS LIKE THE MAIN SHOT OF PRECIP WL BE SAT. STILL QUITE A BIT OF VARIABILITY IN THE MODELS ON THE TRACK OF THE LOW...BUT ANY OF THE CURRENT OPTIONS STILL LOOKS LIKE LIKELY PRECIP IN THE SE WITH CHC IN THE NW. TRACK DIFFERENCES MAKE A BIG DIFFERENCE IN TERMS OF PRECIP TYPE. IN THE SE ECMWF LOOKS LIKE RAIN BY AFTERNOON AND MAYBE SOME ICE BEFORE THEN...WHILE GFS LOOKS LIKE ALL SNOW. ELSEWHERE IN THE FA LOOKS LIKE ALL SNOW IN BOTH. GIVEN THE UNCERTAINTY WL GO WITH SNOW EVERYWHERE CHANGING OVER TO A RAIN/SNOW MIX IN THE SE ON SAT AFTERNOON...BUT THIS WILL NEED TO MONITORED IN UPCOMING FCSTS. THE BACK EDGE OF THE UPR TROF WL KEEP TEMPS COLD ON SUN AND SUN NT. THE UPR TROF SWINGS COMPLETELY THRU BY MON AND AN UPR RDG MVS INTO THE CENTRAL US BRINGING HIGH PRES IN AT THE SFC INTO TUE NT. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Dec 11, 10:25 PM EST, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1025 PM EST TUE DEC 11 2007 INZ043>049-051>057-060>065-067>072-130330- VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY- OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN- BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 1025 PM EST TUE DEC 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF CENTRAL INDIANA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ACCUMULATING SNOWFALL IS POSSIBLE ON FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-028-029-031-035-130330- CARROLL-WARREN-TIPPECANOE-HOWARD-FOUNTAIN- 1025 PM EST TUE DEC 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR FAR NORTHERN SECTIONS OF CENTRAL INDIANA. .DAY ONE...TONIGHT. THERE IS A CHANCE FOR FREEZING RAIN AND SLEET LATE TONIGHT. WITH TEMPERATURES FALLING TO AROUND FREEZING BY SUNRISE...SLICK SPOTS MAY DEVELOP ON ROADS LATE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ACCUMULATING SNOWFALL IS POSSIBLE ON WEDNESDAY NIGHT INTO THURSDAY AND AGAIN FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ030-036>042-130330- CLINTON-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-DELAWARE- RANDOLPH- 1025 PM EST TUE DEC 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CENTRAL INDIANA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ACCUMULATING SNOWFALL IS POSSIBLE ON WEDNESDAY NIGHT INTO THURSDAY AND AGAIN FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 12, 12:23 AM EST | River Flood Advisory | IND | Fountain, Parke, Vermillion, Warren | 10 hr |
| Dec 12, 12:23 AM EST | River Flood Advisory | IND | Parke, Vermillion, Vigo | 10 hr |
| Dec 12, 12:23 AM EST | River Flood Advisory | IND | Sullivan, Vigo | 10 hr |
| Dec 12, 12:23 AM EST | River Flood Advisory | IND | Knox, Sullivan | 10 hr |
| Dec 12, 12:23 AM EST | River Flood Advisory | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 7 hr |
| Dec 12, 6:08 AM EST | River Flood Watch | IND | Carroll, Tippecanoe, White | 26 hr |
| Dec 12, 6:34 AM EST | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 21 days |
| Dec 12, 10:25 AM EST | River Flood Warning | IND | Parke, Vermillion, Vigo | 22 days |
| Dec 12, 10:25 AM EST | River Flood Warning | IND | Sullivan, Vigo | 22 days |
| Dec 12, 10:25 AM EST | River Flood Warning | IND | Knox, Sullivan | 24 days |
| Dec 12, 10:25 AM EST | River Flood Warning | IND | Knox, Sullivan | 24 days |
| Dec 12, 10:25 AM EST | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 21 days |
Nearby
River Flood Advisories in Indiana, 2007River Flood Advisories in Illinois, 2007Every river flood advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.